Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nardil

Posted by S. Suggs on December 3, 1999, at 14:17:16

In reply to nardil, posted by JIM on December 3, 1999, at 13:57:50

Jim, If the parnate was causing so many problems for you, by all means, you should not take it! It might not be a bad idea to let the doc know what you are doing. I am not really sure if there is a wash out period from parnate to nardil, some of the other posters here could probably tell you.


S. Suggs




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:S. Suggs thread:16149